Advertisement

Reply to Letter to the Editor: How to document adverse reactions induced by gadolinium-based contrast agents? A plea for type A and type B reactions

  • Johannes Uhlig
  • Christian Lücke
  • Jens Bremerich
  • Matthias GutberletEmail author
Letter to the Editor
  • 26 Downloads

Notes

Funding information

The authors state that this work has not received any funding.

Compliance with ethical standards

Guarantor

The scientific guarantor of this publication is Matthias Gutberlet.

Conflict of interest

The authors of this manuscript declare no relationships with any companies, whose products or services may be related to the subject matter of the article.

Statistics and biometry

No complex statistical methods were necessary for this paper.

Informed consent

Written informed consent was waived by the Institutional Review Board.

Ethical approval

Institutional Review Board approval was obtained.

Methodology

•retrospective

• observational

•multicenter study

References

  1. 1.
    Uhlig J, Lücke C, Vliegenthart R et al (2019) Acute adverse events in cardiac MR imaging with gadolinium-based contrast agents: results from the European Society of Cardiovascular Radiology (ESCR) MRCT Registry in 72,839 patients. Eur Radiol 29(7):3686–3695CrossRefGoogle Scholar
  2. 2.
    Böhm I, Schild H (2008) Contrast-media-induced hypersensitivity or allergic/allergic-like reactions? Suggestion for a more appropriate use of the nomenclature. Eur J Clin Pharmacol 64(9):931–932CrossRefGoogle Scholar
  3. 3.
    The American College of Radiology (2016) ACR manual on contrast media, version 10.2. Available via http://www.acr.org/quality-safety/resources/contrast-manual
  4. 4.
    Bruder O, Schneider S, Pilz G et al (2015) 2015 update on acute adverse reactions to gadolinium based contrast agents in cardiovascular MR. Large multi-national and multi-ethnical population experience with 37788 patients from the EuroCMR Registry. J Cardiovasc Magn Reson 17:58Google Scholar
  5. 5.
    Almen T (1994) The etiology of contrast medium reactions. Invest Radiol 29(Suppl 1):S37–S45CrossRefGoogle Scholar

Copyright information

© European Society of Radiology 2019

Authors and Affiliations

  1. 1.Department for Diagnostic and Interventional RadiologyUniversity Medical Center GoettingenGoettingenGermany
  2. 2.Department of Diagnostic and Interventional RadiologyHeart Center Leipzig – University LeipzigLeipzigGermany
  3. 3.Radiology DepartmentUniversity Hospital BaselBaselSwitzerland

Personalised recommendations